The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 116 NO.3 / (2003))
Equivariant Deformation of Mumford Curves and of Ordinary Curves in Positive Characteristic
Gunther Cornelissen, Fumiharu Kato,
Pages. 431-470
Abstract
Contents Introduction
Part A. Algebraic theory
1. Deformation of Galois covers
2. Lifting of group actions and group cohomology
3. Computation of group cohomology
4. The local prorepresentable hull
5. Main theorem on algebraic equivariant deformation
Part B. Analytic theory
6. Equivariant deformation of Mumford curves
7. Structure of $N$ as a group acting on a tree
8. Decomposition of the functor $D_{n, \phi}$
9. Compatibility between algebraic and analytic deformation
Key words
Mathmatical Subject Classification 14G22, 14D15, 14H37